Results in Mathematics

, Volume 69, Issue 1–2, pp 129–160 | Cite as

Existence of Random Attractors for 2D-Stochastic Nonclassical Diffusion Equations on Unbounded Domains

  • Lihong Bai
  • Fang-hong ZhangEmail author


In this article, we prove the existence of a random attractor for stochastic nonclassical diffusion equations on unbounded domains, and the asymptotic compactness of the random dynamical system is established by a tail-estimates method.


Stochastic nonclassical diffusion equations random attractor asymptotic compactness 

Mathematics Subject Classification

35B41 35Q35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aifantis E.C.: On the problem of diffusion in solids. Acta Mech. 37, 265–296 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Lions J.L., Magenes E.: Non-Homogeneous Boundary Value Problems and Applications. Springer, Berlin (1972)CrossRefzbMATHGoogle Scholar
  3. 3.
    Kuttler K., Aifantis E.C.: Existence and uniqueness in nonclassical diffusion. Q. Appl. Math. 45, 549–560 (1987)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Kuttler K., Aifantis E.C.: Quasilinear evolution equations in nonclassical diffusion. SIAM J. Math. Anal. 19, 110–120 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Aifantis E.C.: Gradient nanomechanics: applications to deformation, fracture, and diffusion in nanopolycrystals. Metall. Mater. Trans. A 42, 2985–2998 (2011)CrossRefGoogle Scholar
  6. 6.
    Kalantarov V.K.: On the attractors for some non-linear problems of mathematical physics. Zap. Nauch. Sem. LOMI 152, 50–54 (1986)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Xiao Y.L.: Attractors for a nonclassical diffusion equation. Acta Math. Appl. Sin. 18, 273–276 (2002)CrossRefMathSciNetzbMATHGoogle Scholar
  8. 8.
    Sun C.Y., Wang S.Y., Zhong C.K.: Global attractors for a nonclassical diffusion equation. Acta Math. Sin. (English series) 23, 1271–1280 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Wang S.Y., Li D.S., Zhong C.K.: On the dynamics of a class of nonclassical parabolic equations. J. Math. Anal. Appl. 317, 565–582 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Temam R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physic. Springer, New York (1997)CrossRefzbMATHGoogle Scholar
  11. 11.
    Sun C.Y., Yang M.H.: Dynamics of the nonclassical diffusion equations. Asymptot. Anal. 59, 51–81 (2008)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Liu Y.F., MA Q.Z.: Exponential attractors for a nonclassical diffusion equation. Electron. J. Differ. Equ. 9, 1–9 (2009)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Wu H.Q., Zhang Z.Y.: Asymptotic regularity for the nonclassical diffusion equation with lower regular forcing term. Dyn. Syst. Int. J. 26(4), 391–400 (2011)CrossRefMathSciNetzbMATHGoogle Scholar
  14. 14.
    Pan L.X., Liu Y.F.: Robust exponential attractors for the non-autonomous nonclassical diffusion equation with memory. Dyn. Syst. 28(4), 501–517 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Zhang, F.H.: Time-dependent global attractor for a class of nonclassical parabolic equations. J. Appl. Math. 748321, 1–6 (2014)Google Scholar
  16. 16.
    Ma, Q.Z., Liu, Y.F., Zhang, F.H.: Global attractors in \({H^1(\mathbb{R}^N)}\) for nonclassical diffusion equations. Discrete Dyn. Nat. Soc. 2012, article ID 672762 (2012). doi: 10.1155/2012/672762
  17. 17.
    Anh C.T., Bao T.Q.: Dynamics of nonclassical diffusion equations on \({\mathbb{R}^N}\). Commun. Pure Appl. Anal. 11, 1231–1252 (2012)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Zhang F.H., Liu Y.F.: Pullback attractors in \({H^1(\mathbb{R}^N)}\) for non-autonomous nonclassical diffusion equations. Dyn. Syst. 29(1), 106–118 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Ball J.M.: Global attractors for damped semilinear wave equations. Discrete Contin. Dyn. Syst. 10, 31–52 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Caraballo T., Real J.: Attractors for 2D-Navier–Stokes models with delays. J. Differ. Equ. 205(2), 271–297 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Wang B.X.: Attractors for reaction diffusion equations in unbounded domains. Physica D 128, 41–52 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Bates P., Lu K., Wang B.: Random attractors for stochastic reaction-diffusion equations on unbounded domains. J. Differ. Equ. 246, 845–869 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Bates P.W., Lisei H., Lu K.: Attractors for stochastic lattice dynamical systems. Stoch. Dyn. 6, 1–21 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Crauel H.: Random point attractors versus random set attractors. J. Lond. Math. Soc. 63, 413–427 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Crauel H., Debussche A., Flandoli F.: Random attractors. J. Dyn. Differ. Equ. 9, 307–341 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Flandoli F., Schmalfuss B.: Random attractors for the 3D stochastic Navier–Stokes equation with multiplicative white noise. Stoch. Stoch. Rep. 59, 21–45 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Arnold L.: Random Dynamical Systems. Springer, New York (1998)CrossRefzbMATHGoogle Scholar
  28. 28.
    Da Prato G., Zabczyk J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Department of Basic CoursesGansu Institute of Architectural TechnologyLanzhouChina
  2. 2.Department of MathematicsLongqiao College of Lanzhou Commercial CollegeLanzhouChina

Personalised recommendations